Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Pathwise Approximation of Random Ordinary Differential Equations

Title data

Grüne, Lars ; Kloeden, Peter E.:
Pathwise Approximation of Random Ordinary Differential Equations.
In: BIT Numerical Mathematics. Vol. 41 (September 2001) Issue 4 . - pp. 711-721.
ISSN 0006-3835
DOI: https://doi.org/10.1023/A:1021995918864

Abstract in another language

Standard error estimates for one-step numerical schemes for nonautonomous ordinary differential equations usually assume appropriate smoothness in both time and state variables and thus are not suitable for the pathwise approximation of random ordinary differential equations which are typically at most continuous or Hölder continuous in the time variable. Here it is shown that the usual higher order of convergence can be retained if one first averages the time dependence over each discretization subinterval.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Euler method; Averaging method; Error reduction; Heun methods; Random ordinary differential equation
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 23 Feb 2021 09:45
Last Modified: 23 Mar 2021 09:13
URI: https://eref.uni-bayreuth.de/id/eprint/63327